MathSciNet Relay Station
MathSciNet bibliographic data
MR1151327 53A10 (53C50)
Estudillo, Francisco J. M.; Romero, Alfonso Generalized maximal surfaces in Lorentz-Minkowski space $L^3$. Math. Proc. Cambridge Philos. Soc. 111 (1992), no. 3, 515–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement